# SDR AT9900697

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 120-131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL UNDER 1ST OFFICERS SEAT CORRODED AT BS 120-131.  FABRICATED NEW FLOOR PANEL AND HAT FRAMES.  INSTALLED NEW HAT FRAMES AND FLOOR PANEL IAW DC9 SRM 53-05 FIGURE 1, 51-30-2.
